# SDR DXTA2023100497240

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 6,662 hours, 4,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: SEAT 10 EMERGENCY FLOOR LIGHTING INOP.  PERFOMED OPERATIONAL CHECK OF THE EMERGANCY LIGHTING BATTERIES, AND DURING THE TEST IT WAS NOTED THAT THE #10 SEAT FLOOR LIGHT DID ILLUMINATE AND STAYED LIT FOR THE DURATION OF THE OPERATIONAL CHECK. NOTIFIED MCC THAT LGIHT WAS OPERATIONAL. WORK DONE IN REF. TO CE-680A AMM 33-50-00. NO DEFECTS NOTED.
